Conditions for Interpolation by Polynomials in Right Invertible Operators to be Admissible
Mathematica balkanica, Tome 9 (1995) no. 4, p. 353
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a8,
author = {D. Przeworska-Rolewicz},
title = {Conditions for {Interpolation} by {Polynomials} in {Right} {Invertible} {Operators} to be {Admissible}},
journal = {Mathematica balkanica},
pages = {353},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a8/}
}
D. Przeworska-Rolewicz. Conditions for Interpolation by Polynomials in Right Invertible Operators to be Admissible. Mathematica balkanica, Tome 9 (1995) no. 4, p. 353. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a8/